# SDR IPXA09157098

- Difficulty date: August 11, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 10,141 hours, 6,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C BULK CARGO COMPARTMENT FLOORBOARD 161JF PREVIOUS REPAIR NOT PER SRM STANDARDS.  REPLACE FLOORBOARD REF EO A300-5320-16407-C.   FABRICATED FLOORBOARD 161JF PER EO A300-5320-16407-C APPENDIX D.
